Items where Subject is "05-XX Combinatorics > 05Bxx Designs and configurations > 05B35 Matroids, geometric lattices"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type
Number of items at this level: 54.

Article

Alfter, Marion and Hochstättler, Winfried (1995) On Pseudomodular Matroids and Adjoints.
Published in: Discrete applied mathematics Vol. 60 (1-3). pp. 3-11.

Alfter, Marion and Kern, Walter and Wanka, Alfred (1990) On Adjoints and Dual Matroids.
Published in: Journal of combinatorial theory : Series B Vol. 50 (2). pp. 208-213.

Bachem, Achim and Dress, Andreas and Wenzel, Walter (1992) Five Variations on a Theme by Gyula Farkas.
Published in: Advances in applied mathematic Vol. 13 (2). pp. 160-185.

Bachem, Achim and Euler, Reinhardt (1984) Recent Trends in Combinatorial Optimization.
Published in: OR-Spektrum : quantitative approaches in management Vol. 6 (1). pp. 1-21.

Bachem, Achim and Kern, Walter (1986) Adjoints of Oriented Matroids.
Published in: Combinatorica : an international journal on combinatorics and the theory of computing Vol. 6 (4). pp. 299-308.

Bachem, Achim and Kern, Walter (1986) Extension Equivalence of Oriented Matroids.
Published in: European Journal of Combinatorics Vol. 7. pp. 193-197.

Bachem, Achim and Kern, Walter (1993) A Guided Tour through Oriented Matroid Axioms.
Published in: Acta mathematicae applicatae sinica Vol. 9 (2). pp. 125-134.

Bachem, Achim and Kern, Walter (1988) On Sticky Matroids.
Published in: Discrete mathematics Vol. 69 (1). pp. 11-18.

Bachem, Achim and Wanka, Alfred (1989) Euclidean Intersection Properties.
Published in: Journal of combinatorial theory : Series B Vol. 47 (1). pp. 10-19.

Bachem, Achim and Wanka, Alfred (1989) Matroids without Adjoint.
Published in: Geometriae dedicata Vol. 29 (3). pp. 311-315.

Bachem, Achim and Wanka, Alfred (1988) Separation Theorems for Oriented Matroids.
Published in: Discrete mathematics Vol. 70 (3). pp. 303-310.

Bokowski, Jürgen and Sturmfels, Bernd (1986) On the Coordinatization of Oriented Matroids.
Published in: Discrete & Computational Geometry Vol. 1 (1). pp. 293-306.

Dress, Andreas and Hochstättler, Winfried and Kern, Walter (1994) Modular Substructures in Pseudomodular Lattices.
Published in: Mathematica Scandinavica Vol. 74. pp. 9-16.

Euler, Reinhardt and Burkard, Rainer E. and Grommes, R. (1986) On Latin Squares and the Facial Structure of Related Polytopes.
Published in: Discrete mathematics Vol. 62 (2). pp. 155-181.

Euler, Reinhardt and Jünger, Michael and Reinelt, Gerhard (1987) Generalizations of Cliques, Odd Cycles and Anticycles and their relation to Independence System Polyhedra.
Published in: Mathematics of Operations Research Vol. 12 (3). pp. 451-462. ISSN 0364-765X

Faigle, Ulrich and Kern, Walter and Turán, Gyorgy (1989) On the performance of on-line algorithms for partition problems.
Published in: Acta Cybernetica : forum centrale publicationum cyberneticarum Hungaricum Vol. 9 (2). pp. 107-119.

Faigle, Ulrich and Schrader, Rainer (1987) Interval orders without odd crowns are defect optimal.
Published in: Computing Vol. 38 (1). pp. 59-69. ISSN 0010-485X

Faigle, Ulrich and Schrader, Rainer (1987) Setup optimization problems with matroid structure.
Published in: Order Vol. 4 (1). pp. 43-54. ISSN 0167-8094

Goecke, Oskar and Schrader, Rainer (1990) Minor characterization of undirected branching greedoids - a short proof.
Published in: Discrete Mathematics Vol. 82 (1). pp. 93-99.

Hochstättler, Winfried (1997) A Lattice-Theoretical Characterization of Oriented Matroids.
Published in: European Journal of Combinatorics Vol. 18 (5). pp. 563-574.

Hochstättler, Winfried (1993) Nested Cones and Onion Skins.
Published in: Applied mathematics letters Vol. 6 (2). pp. 67-69.

Hochstättler, Winfried (1993) A Note on the Weak-Zone-Theorem.
Published in: Congressus Numerantium Vol. 98. pp. 95-103.

Hochstättler, Winfried and Jackson, Bill (1998) Large Circuits in Binary Matroids of Large Cogirth: I.
Published in: Journal of Combinatorial Theory B Vol. 74 (1). pp. 35-52.

Hochstättler, Winfried and Jackson, Bill (1998) Large Circuits in Binary Matroids of Large Cogirth: II.
Published in: Journal of Combinatorial Theory B Vol. 74 (1). pp. 53-63.

Hochstättler, Winfried and Kern, Walter (1989) Matroid Matching in Pseudomodular Lattices.
Published in: Combinatorica : an international journal on combinatorics and the theory of computing Vol. 9 (2). pp. 145-152.

Hochstättler, Winfried and Kromberg, Stephan (1996) Adjoints and Duals of Matroids Linearly Representable over a Skew Field.
Published in: Mathematica Scandinavica Vol. 78. pp. 5-12.

Hochstättler, Winfried and Kromberg, Stephan (1996) A Pseudoconfiguration of Points without Adjoint.
Published in: Journal of combinatorial theory : Series B Vol. 68 (2). pp. 277-294.

Hochstättler, Winfried and Nesetril, Jaroslav (1999) Linear Programming Duality and Morphisms.
Published in: Commentationes mathematicae Universitatis Carolinae : CMUC Vol. 40 (3). pp. 577-592.

Hochstättler, Winfried and Nesetril, Jaroslav (2000) A Note on MaxFlow-MinCut and Homomorphic Equivalence in Matroids.
Published in: Journal of algebraic combinatorics : an international journal Vol. 12 (3). pp. 295-300.

Hochstättler, Winfried and Rieder, Jörg (1991) A Note on the Lattice of 2-Matroid-Intersections.
Published in: Archiv der Mathematik : ADM Vol. 57 (5). pp. 514-517.

Jungnickel, Dieter and Leclerc, Matthias (1988) A Class of Lattices.
Published in: Ars Combinatoria Vol. 26. pp. 243-248.

Kern, Walter (1988) On Finite Locally Projective Planar Spaces.
Published in: Journal of combinatorial theory : Series A Vol. 48 (2). pp. 247-254.

Leclerc, Matthias (1987) Eine Min-Max Beziehung für das Exakte Matroid Problem.
Published in: Archiv der Mathematik : ADM Vol. 49 (2). pp. 103-105.

Leclerc, Matthias and Rendl, Franz (1989) A Multiply Constrained Matroid Optimization Problem.
Published in: Discrete mathematics Vol. 73 (1-2). pp. 207-212.

Leclerc, Matthias and Rendl, Franz (1990) k-Best constrained bases of a matroid.
Published in: Zeitschrift für Operations-Research : ZOR ; mathematical methods of operations research Vol. 34 (2). pp. 79-89.

Rieder, Jörg (1991) The Lattices of Matroid Bases and Exact Matroid Bases.
Published in: Archiv der Mathematik : ADM Vol. 56 (6). pp. 616-623.

Rieder, Jörg (1992) A Note on the f-Factor Lattice of Bipartite Graphs.
Published in: Journal of combinatorial theory : series B Vol. 56 (1). pp. 90-96.

Book, Conference volume, Special Journal issue

Bachem, Achim and Kern, Walter (1992) Linear Programming Duality : An Introduction to Oriented Matroids. Universitext . Springer, Berlin .

Korte, Bernhard and Lovász, László and Schrader, Rainer (1991) Greedoids. Algorithms and combinatorics , 4 . Springer, Heidelberg. ISBN 3-540-18190-3

Collection Item

Bachem, Achim (1983) Convexity and optimization in discrete structures.
Published in: Convexity and its applications. Birkhäuser 1983, pp. 9-29.

Proceedings article

Korte, Bernhard and Schrader, Rainer (1981) A survey on oracle techniques.
Published In: Mathematical Foundations of Computer Science ; Proceedings, 10th Symposium Štrbské Pleso, Czechoslovakia August 31 – September 4, 1981, Lecture Notes in Computer Science. 118 Springer 1981, pp. 61-77.

Paper

Geelen, Jim (1996) Lectures on Jump Systems.
Technical Report , 20 p.

Gerards, Bert and Hochstättler, Winfried (1993) Onion Skins in Oriented Matroid.
Technical Report , 5 p.

Hochstättler, Winfried (1997) About the Tic-Tac-Toe Matroid.
Technical Report , 5 p.

Hochstättler, Winfried (1997) Duality in Combinatorial Optimization -- Sometimes it Works, Sometimes it Won't.
Technical Report , 57 p.

Hochstättler, Winfried (1992) A Non-Visiting Path, Nested Cones and Onion Skins.
Technical Report , 8 p.

Hochstättler, Winfried (1995) Oriented Matroids from Wild Spheres.
Technical Report , 14 p.

Hochstättler, Winfried and Nesetril, Jaroslav (1996) Farkas' Lemma and Morphism Duality.
Technical Report , 12 p.

Hochstättler, Winfried and Nesetril, Jaroslav (1997) Menger's Theorem as Morphism Duality.
Technical Report , 5 p.

Thesis

Hochstättler, Winfried (1992) Seitenflächenverbände orientierter Matroide. PhD thesis.

Kern, Walter (1985) Verbandstheoretische Dualität in kombinatorischen Geometrien und orientierten Matroiden. PhD thesis.

Kromberg, Stephan (1995) Adjoints, Schiefkörper und algebraische Matroide. PhD thesis.

Rieder, Jörg (1989) Gitterstrukturen bei Matroidproblemen. PhD thesis.

Wanka, Alfred (1986) Matroiderweiterungen zur Existenz endlicher LP-Algorithmen, von Hahn-Banach-Sätzen und Polarität in orientierten Matroiden. PhD thesis.

This list was generated on Tue Aug 16 09:17:29 2022 CEST.